MAUDE Adverse Event Report: PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)

PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 513080
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: one smiths medical tracheostomy|pvc - portex tubes dic was returned for analysis.An attempt was made to inflate cuff of trach by using air filled syringe and holding under water to check for leaks.Cuff would not stay inflated, thus confirming the complaint.Trach was visually examined under 25x magnification which shows cuff has a small hole.Although the damage to the cuff was observed, however it cannot be determined with certainty when and how exactly the cuff was compromised.Based on the available evidence and investigation results the reported by the customer problem was confirmed but the source of the problem could not be identified.
 
Event or Problem Description
Information was received indicating that the balloon of a smiths medical tracheostomy|pvc - portex tubes dic could not inflate.No adverse effects were reported.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
MDR Report Key12507187
Report Number3012307300-2021-09497
Device Sequence Number5338287
Product Code BTR
UDI-Device Identifier10351688036933
UDI-Public10351688036933
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K934465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/31/2022
Device Model Number513080
Device Catalogue Number513080
Device Lot Number3511932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1